# SDR 95ZZZX2498

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nose Wheelwell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED REPAIR TO FORWARD PRESS BULKHEAD IN NOSE WHEELWELL.  CUT OUT DAMAGED AREA, FABRICATED ALL PARTS PER ARW D85330-3075.  INSTALL PARTS IAW ARW D95330-3075.
